Model amplitudes containing arbitrary trajectories, non-degenerate daughters, and duality

Swift, Arthur R. and Tucker, Robin (1970) Model amplitudes containing arbitrary trajectories, non-degenerate daughters, and duality. Physical Review D, 1 (10). pp. 2914-2916. ISSN 1550-7998

Full text not available from this repository.

Abstract

Model amplitudes are discussed which can accommodate nonlinear trajectories, satisfy duality, and have a nondegenerate spectrum of daughter resonances.

Item Type:
Journal Article
Journal or Publication Title:
Physical Review D
ID Code:
74851
Deposited By:
Deposited On:
31 Jul 2015 14:10
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 09:18